# SDR ASAA2020012743971

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 16,830 hours, 5,433 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  AT FL 360, THE  FIRST OFFICER`S IN BOUND DU DISPLAYED VTK,  BOTH CDUS DISPLAYED SINGLE FMC OPERATION AND LNAV WAS LOST FOR APPROXIMATELY 40 SECONDS.   GROUNDED - YES.  IAW FIM TASK 34-61-00-810-836,  ACCOMPLISHED FMC TEST NO FAIL MESSAGES NOTED.  FMC BITE TESTED IAW AMM 34-61-00-810-801, OKAY. NO FAILURE MESSAGE NOTED.
